Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/19603
Title: Convergence of an algorithm for the largest singular value of a nonnegative rectangular tensor
Authors: Zhou, G
Caccetta, L
Qi, L 
Keywords: Convergence
Iterative method
Nonnegative tensor
Singular value
Issue Date: 2013
Publisher: North-Holland
Source: Linear algebra and its applications, 2013, v. 438, no. 2, p. 959-968 How to cite?
Journal: Linear algebra and its applications 
Abstract: In this paper, we present an iterative algorithm for computing the largest singular value of a nonnegative rectangular tensor. We establish the convergence of this algorithm for any irreducible nonnegative rectangular tensor.
URI: http://hdl.handle.net/10397/19603
ISSN: 0024-3795
EISSN: 1873-1856
DOI: 10.1016/j.laa.2011.06.038
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

15
Last Week
0
Last month
0
Citations as of Aug 18, 2017

WEB OF SCIENCETM
Citations

17
Last Week
0
Last month
0
Citations as of Aug 20, 2017

Page view(s)

44
Last Week
4
Last month
Checked on Aug 20, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.